BibTeX record journals/jct/HaxelllPRRSS06

download as .bib file

@article{DBLP:journals/jct/HaxelllPRRSS06,
  author    = {Penny E. Haxell and
               Tomasz Luczak and
               Yuejian Peng and
               Vojtech R{\"{o}}dl and
               Andrzej Rucinski and
               Mikl{\'{o}}s Simonovits and
               Jozef Skokan},
  title     = {The Ramsey number for hypergraph cycles {I}},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {113},
  number    = {1},
  pages     = {67--83},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jcta.2005.02.005},
  doi       = {10.1016/j.jcta.2005.02.005},
  timestamp = {Fri, 30 Nov 2018 13:29:22 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jct/HaxelllPRRSS06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics